# SDR QXEA0201383

- Difficulty date: June 28, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,517 hours, 3,007 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Condition: Chafed
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - EXHAUST FITTING COVER PLATE RIGHT HAND OUTBOARD HAS A HOLE CHAFED THROUGH IT.  REPAIRED IAW HROZION AIR EA 6-78-08 AND WVAC EO DH8S-78-0465.
